Trudy Moskovskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1956, Volume 5, Pages 311–351 (Mi mmo51)  

This article is cited in 11 scientific papers (total in 12 papers)

Some remarks on the theory of spherical functions on symmetric Riemannian manifolds

F. A. Berezin, I. M. Gel'fand


Full text: PDF file (6398 kB)

Bibliographic databases:
Received: 28.06.1955

Citation: F. A. Berezin, I. M. Gel'fand, “Some remarks on the theory of spherical functions on symmetric Riemannian manifolds”, Tr. Mosk. Mat. Obs., 5, GITTL, Moscow, 1956, 311–351

Citation in format AMSBIB
\Bibitem{BerGel56}
\by F.~A.~Berezin, I.~M.~Gel'fand
\paper Some remarks on the theory of spherical functions on symmetric Riemannian manifolds
\serial Tr. Mosk. Mat. Obs.
\yr 1956
\vol 5
\pages 311--351
\publ GITTL
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/mmo51}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=86266}
\zmath{https://zbmath.org/?q=an:0195.42302|0075.11803}


Linking options:
  • http://mi.mathnet.ru/eng/mmo51
  • http://mi.mathnet.ru/eng/mmo/v5/p311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. A. N. Andrianov, “Zeta-functions of simple algebras with non-abelian characters”, Russian Math. Surveys, 23:4 (1968), 1–65  mathnet  crossref  mathscinet  zmath
    2. F. A. Berezin, “Quantization in complex symmetric spaces”, Math. USSR-Izv., 9:2 (1975), 341–379  mathnet  crossref  mathscinet  zmath
    3. B. V. Lidskii, “Spectral polyhedron of a sum of two Hermitian matrices”, Funct. Anal. Appl., 16:2 (1982), 139–140  mathnet  crossref  mathscinet  zmath  isi
    4. B. V. Lidskii, “Kostant function of the root system $A_n$”, Funct. Anal. Appl., 18:1 (1984), 65–67  mathnet  crossref  mathscinet  zmath  isi
    5. I. A. Kipriyanov, L. A. Ivanov, “The Cauchy problem for the Euler–Poisson–Darboux equation in a symmetric space”, Math. USSR-Sb., 52:1 (1985), 41–51  mathnet  crossref  mathscinet  zmath
    6. Yu. I. Manin, V. V. Schechtman, “Higher Bruhat orders, related to the symmetric group”, Funct. Anal. Appl., 20:2 (1986), 148–150  mathnet  crossref  mathscinet  zmath  isi
    7. I. M. Gel'fand, A. V. Zelevinskii, “Algebraic and combinatorial aspects of the general theory of hypergeometric functions”, Funct. Anal. Appl., 20:3 (1986), 183–197  mathnet  crossref  mathscinet  zmath  isi
    8. V. A. Vassiliev, I. M. Gel'fand, A. V. Zelevinskii, “General hypergeometric functions on complex Grassmannians”, Funct. Anal. Appl., 21:1 (1987), 19–31  mathnet  crossref  mathscinet  zmath  isi
    9. V. A. Voevodskii, M. M. Kapranov, “Free $n$-category generated by a cube, oriented matroids, and higher Bruhat orders”, Funct. Anal. Appl., 25:1 (1991), 50–52  mathnet  crossref  mathscinet  zmath  isi
    10. G. B. Podkolzin, “An infinitesimal object of the hypercomplex system, generated by double cosets, and nonlinear differential equations”, Funct. Anal. Appl., 25:1 (1991), 78–80  mathnet  crossref  mathscinet  zmath  isi
    11. A. H. Dooley, N. J. Wildberger, “Harmonic Analysis and the Global Exponential Map for Compact Lie Groups”, Funct. Anal. Appl., 27:1 (1993), 21–27  mathnet  crossref  mathscinet  zmath  isi
    12. “Teacher about His Disciple. Four Reviews by A. N. Kolmogorov on the Works of I. M. Gelfand (On the 90th Birthday of Izrail Moiseevich Gelfand)”, Funct. Anal. Appl., 37:4 (2003), 243–250  mathnet  crossref  crossref  mathscinet  zmath
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:402
    Full text:208

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022